# SDR SABA020028

- Difficulty date: February 27, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N964AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 964
- Aircraft time: 14,384 hours, 21,315 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shuttle Valve
- Part number: AH084357
- Part serial: GR22C
- Condition: Inoperative
- Location: Lft Ldg Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Aircraft 964 on flight 5215 GSP to RDU.  During landing the left main gear brake failed.  No emergency was declared.  Aircraft completed the landing roll and taxied to the gate with no other problems.  Maintenance from CLT removed and replaced the left brake shuttle valve.  Ops check was good.  Aircraft returned to service.
